Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

   
 
 

 

Groups with locally modular homogeneous pregeometries are commutative


Author: Levon Haykazyan
Journal: Proc. Amer. Math. Soc. 146 (2018), 1325-1330
MSC (2010): Primary 03C99; Secondary 05B35, 20E99
DOI: https://doi.org/10.1090/proc/13786
Published electronically: September 13, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that strongly minimal groups are commutative. Whether this is true for various generalisations of strong minimality has been asked in several different settings. In this note we show that the answer is positive for groups with locally modular homogeneous pregeometries.


References [Enhancements On Off] (What's this?)

  • [GK14] Tomasz Gogacz and Krzysztof Krupiński, On regular groups and fields, J. Symb. Log. 79 (2014), no. 3, 826-844. MR 3248786, https://doi.org/10.1017/jsl.2013.36
  • [HLS05] Tapani Hyttinen, Olivier Lessmann, and Saharon Shelah, Interpreting groups and fields in some nonelementary classes, J. Math. Log. 5 (2005), no. 1, 1-47. MR 2151582, https://doi.org/10.1142/S0219061305000390
  • [Hyt02] Tapani Hyttinen, Groups acting on geometries, Logic and algebra, Contemp. Math., vol. 302, Amer. Math. Soc., Providence, RI, 2002, pp. 221-233. MR 1928392, https://doi.org/10.1090/conm/302/05057
  • [Mae07] Hisatomo Maesono, On quasi-minimal $ \omega $-stable groups, RIMS Kôkyûroku 1555 (2007), 70-72.
  • [Pil96] Anand Pillay, Definable sets in generic complex tori, Ann. Pure Appl. Logic 77 (1996), no. 1, 75-80. MR 1368701, https://doi.org/10.1016/0168-0072(95)00010-0
  • [PT11] Anand Pillay and Predrag Tanović, Generic stability, regularity, and quasiminimality, Models, logics, and higher-dimensional categories, CRM Proc. Lecture Notes, vol. 53, Amer. Math. Soc., Providence, RI, 2011, pp. 189-211. MR 2867971
  • [Rei75] Joachim Reineke, Minimale Gruppen, Z. Math. Logik Grundlagen Math. 21 (1975), no. 4, 357-359 (German). MR 0379179

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03C99, 05B35, 20E99

Retrieve articles in all journals with MSC (2010): 03C99, 05B35, 20E99


Additional Information

Levon Haykazyan
Affiliation: Department of Pure Mathematics, University of Waterloo, 200 University Avenue West, Waterloo, Ontario, Canada N2L 3G1

DOI: https://doi.org/10.1090/proc/13786
Received by editor(s): February 21, 2017
Received by editor(s) in revised form: April 13, 2017
Published electronically: September 13, 2017
Communicated by: Heike Mildenberger
Article copyright: © Copyright 2017 Levon Haykazyan

American Mathematical Society